MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D; LINER FLAT PE HC

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D; LINER FLAT PE HC
Model Number 01.32.3241HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 24 march 2020: lot 1902883: (b)(4) items manufactured and released on 08-may-2019.Expiration date: 2024-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved in the event, batch review performed on 24 march 2020: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115).Lot 1904639: (b)(4) items manufactured and released on 23-sep-2019.Expiration date: 2024-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in 2 months after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon revised the medacta 32mm biolox delta head s with a medacta 32mm biolox option head and revised the medacta mpact flat liner hc 32/d with a medacta mpact flat liner hc 32/d.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/D
Common Device Name
LINER FLAT PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9937100
Report Number3005180920-2020-00234
Device Sequence Number755374
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model Number01.32.3241HCT
Device Catalogue Number01.32.3241HCT
Device Lot Number1902883
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR